Dimensionality Reduction for Higher-Order Tensors: Algorithms and Applications

M. Ishteva, L. De Lathauwer, P.-A. Absil, S. Van Huffel
Int. Journal of Pure and Applied Mathematics, Volume 42, Number 3, page 337--343 - 2008

BibTex references

@Article{IDAV08,
  author       = "Ishteva, M. and De Lathauwer, L. and Absil, P.-A. and Van Huffel, S.",
  title        = "Dimensionality Reduction for Higher-Order Tensors: Algorithms and Applications",
  journal      = "Int. Journal of Pure and Applied Mathematics",
  number       = "3",
  volume       = "42",
  pages        = "337--343",
  year         = "2008",
  url          = "http://publi-etis.ensea.fr/2008/IDAV08"
}

Other publications in the database

» M. Ishteva
» L. De Lathauwer
» P.-A. Absil
» S. Van Huffel